# SDR FDEA201204101334

- Difficulty date: April 10, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: ACA7657
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN AT FRAME BS 535, LONGERON 23L FOUND MISREPAIRED.   REPAIRED IAW SRM 53-20-07, FIG 201 REPAIR 1, REV 49.   CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
